MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-CELL A1 & B; IH-CELL A1 & B; 2X10 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-CELL A1 & B; IH-CELL A1 & B; 2X10 ML
Catalog Number 814010100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant results of two patient samples with ih-cell a1&b on the ih-1000 instrument.Both patient samples were known to be blood group o rhd positive.The customer did neither provide the complaint sample ih-cell a1&b for investigational testing nor the customer sample that had caused the discrepant result.Therefore our quality control laboratory tested their retention sample of the allegedly defective lot with different donor samples on the ih-1000.All positive and negative reactions were correct.We did not observe any discrepancies.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Data files of the affected ih-1000 instrument are under investigation, this investigation is also still ongoing.
 
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported discrepant results of two patient samples with ih-cell a1&b on the ih-1000 instrument.Both patient samples were known to be blood group o rhd positive.The customer did neither provide the complaint sample ih-cell a1&b for investigational testing nor the customer sample that had caused the discrepant result.Therefore our quality control laboratory tested their retention sample of the allegedly defective lot with different donor samples on the ih-1000.All positive and negative reactions were correct.We did not observe any discrepancies.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Data files of the affected ih-1000 instrument were analyzed.The distribution sequence of the reverse grouping is correct and we did not notice any issues.The volume dispensed (cells + serum) on the wells a1 and b was correct.The positive result with ih-cell a1 and b were as expected.Both samples were blood group o.According to the trace files analysis, a malfunction of the affected instrument can be excluded.Based on the investigation the complaint was classified as unjustified.

Brand Name
REAGENT RED BLOOD CELLS IH-CELL A1 & B
Common Device Name
IH-CELL A1 & B; 2X10 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer (Section G)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM   63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, hessen 63303
GM   63303
MDR Report Key15575952
Report Number9610824-2022-00062
Device Sequence Number14179667
Product Code QHT
UDI-Device Identifier07611969952243
UDI-Public(01)07611969952243(17)220926(10)9230021
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
125208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Catalogue Number814010100
Device Lot Number9230021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(4); IH-1000, SN (B)(4); IH-CARD ABO/D(DVI-)+REVA1,B, LOT 9147030; IH-CARD ABO/D(DVI-)+REVA1,B, LOT 9147030
Patient SexUnknown